MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 7 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 7 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-705
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent right attune tkr in another facility and under another surgeon on [date].Presented to this surgeon with complaint of anterior knee pain.On ct surgeon noted a hot spot under the patella and ? patella loosening.Revision procedure performed, surgeon put knee through a range of motion and noted laxity in both flexion and extension with existing 5mm poly insert.Surgeon removed this insert and trialed with 7mm insert and was satisfied with rom and stability in flexion and extension.A size 7/7mm definitive poly was inserted.Attention then turned to the patella.The surgeon was able to easily remove the patella component using a bristow elevator and remarked that there 'was only small amount of cement on both the bone and patella component' he proceeded to remove what cement remained, performed a clean up cut and resurfaced the patella to a 41mm dome patella.If other, describe: revision of patella component and poly exchange right attune tkr, was surgery delayed due to the reported event? no.Action taken when event occurred? revision of patella component and change of poly insert.Was procedure successfully completed? yes.Were fragments generated? no.If yes, were they removed easily without additional intervention? unknown.Patient status/ outcome / consequences: patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no.Is the patient part of a clinical study? no.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.If any new information will be made available, the additional information will be submitted through cst: true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Review of the x-ray evidence found nothing indicative of a device nonconformance or relation of the product with the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR RP INSRT SZ 7 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17238695
Report Number1818910-2023-13497
Device Sequence Number7091151
Product Code NJL
UDI-Device Identifier10603295047988
UDI-Public10603295047988
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-30-705
Device Catalogue Number151630705
Device Lot Number9514535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer07/02/2023
07/24/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/07/2023
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 35MM; DEPUY CMW 2G 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale